MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number R726BK
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 11/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator.The end user stated that she was sitting in her rollator, swung her leg around, and the brake assembly cut her leg.She sought medical attention and received ongoing wound care.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key15053587
Report Number2438477-2022-00035
Device Sequence Number4772677
Product Code ITJ
UDI-Device Identifier00822383240664
UDI-Public822383240664
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2022
Report Date (Section F) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberR726BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/17/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexFemale
Date Report Sent to FDA07/19/2022